# SDR YENA2025022500197

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LH LOC. BTW FRAME 66 AND FRAME 68 AT AFT GALLEY AREA (CPCP FINDING ); REF AEROMAN WO 2025 13/1 NR 2025-29665; PERFORMED PERMANENT REPAIR ON LOWER SILL LH LOC. BTW FRAME 66 AND FRAME 68 AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-14-300-001. THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION REQUIRED DONE BY V. MEJIA 8639521, CHECKED BY RII U. OSORIO QC 293. (CONSIDERED AS A MAJOR REPAIR)
